Open Access

Symmetric extensions of symmetric linear relations (operators) preserving the multivalued part


Abstract

Let $\mathfrak H$ be a Hilbert space and let $A$ be a symmetric linear relation (in particular, a nondensely defined operator) in $\mathfrak H$. By using the concept of a boundary triplet for $A^*$ we characterize symmetric extensions $\widetilde A\supset A$ preserving the multivalued part of $A$. Such a characterization is given in terms of an abstract boundary parameter and the Weyl function of the boundary triplet. Application of these results to the Hamiltonian system $Jy'-B(t)y=\lambda\Delta(t) y$ enabled us to describe its matrix solutions generating the generalized Fourier transform with the nonempty set of respective spectral functions.

Key words: Symmetric linear relation, symmetric extension, boundary triplet, Hamiltonian system, spectral function.


Full Text





Article Information

TitleSymmetric extensions of symmetric linear relations (operators) preserving the multivalued part
SourceMethods Funct. Anal. Topology, Vol. 24 (2018), no. 2, 152-177
MilestonesReceived 26/09/2017; Revised 05/11/2017
CopyrightThe Author(s) 2018 (CC BY-SA)

Authors Information

V. I. Mogilevskii
Department of Mathematical Analysis and Informatics, Poltava National V. G. Korolenko Pedagogical University, 2 Ostrogradski str., Poltava, 36000, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

V. I. Mogilevskii, Symmetric extensions of symmetric linear relations (operators) preserving the multivalued part, Methods Funct. Anal. Topology 24 (2018), no. 2, 152-177.


BibTex

@article {MFAT1055,
    AUTHOR = {Mogilevskii, V. I.},
     TITLE = {Symmetric extensions of symmetric linear relations
(operators) preserving the multivalued part},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {24},
      YEAR = {2018},
    NUMBER = {2},
     PAGES = {152-177},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1055},
}


References

Coming Soon.

All Issues